MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT II ILIAC STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR

MEDTRONIC IRELAND ENDURANT II ILIAC STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR
Model Number ETLW1616C82E
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Obstruction/Occlusion (2422); Thrombosis/Thrombus (4440)
Date of Event 11/28/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: other relevant device(s) are: product id: e tlw1613c124e, serial/lot #: (b)(4), ubd: 19-apr-2024, udi#: (b)(4); product id: etlw1628c146e, serial/lot #: (b)(4), ubd: 19-apr-2024, udi#: (b)(4).Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
An endurant ii stent graft was implanted in a patient for the endovascular treatment of a 60mm abdominal aortic aneurysm.It was reported approximately 4 months post the index procedure, the patient presented emergently with pain and weakness in the left leg.Ct indicated that the left limb has clotted off.Per the physician the cause of the occlusion is undetermined.No additional clinical sequelae were reported and the patient will be monitored.
 
Additional Manufacturer Narrative
Product analysis conclusion: the reported stent graft occlusion could not be assessed on the pre-implant films provided; therefore, the cause of the event could not be determined.Post-implant ct¿s were not available for review and the stent graft in-vivo configuration could not be evaluated.It is possible that the occlusive event was related to the narrow lumen of the previously stent implanted into the left iliac artery and overlapping of devices, which may have reduced the stent graft lumen.This may also have been caused by a patient condition: pre-existing vessel thrombus, poor distal runoff, an unknown coagulopathy that is now presenting, or a previous history of pad.B5; additional information received; it was confirmed that the device model etlw 1613c124e and etlw1616c82e were implanted on the contralateral graft side, which is the left side and extended into the lcia.It was reported that the physician attempted a repeat angiogram 1 week post the patient presentation and mechanical thrombectomy of the left limb using a non-medtronic catheter was performed.Per the physician, there was thrombus throughout the limb, and this did extend to the flow divider of the bifurcated graft.However, the ipsilateral right side and limb to the rcia are unaffected.The physician described the intervention procedure as being incomplete and he was not able to remove enough thrombus to feel confident in long term patency.Additional focal pta was used during this procedure as well to maximize graft flow lumens within the anatomy.The physician described utilizing ivus for additional imaging as well.The physician mentioned that the graft, at the crossing of the limbs which is close to the bifurcation, showed residual stenosis.At this time, the physician described the patient condition as good without deficits section d information references the main component of the system.Other relevant devices are: esbf2514c103e, s/n:(b)(6); use by date: 2024-04-27 ; upn#: 00643169439986.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.

Brand Name
ENDURANT II ILIAC STENT GRAFT
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
EI 
Manufacturer (Section G)
MEDTRONIC IRELAND
parkmore business park west
galway
EI  
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key15914015
Report Number9612164-2022-04569
Device Sequence Number6798068
Product Code MIH
UDI-Device Identifier00643169467576
UDI-Public00643169467576
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/16/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/13/2022
Device Model NumberETLW1616C82E
Device Catalogue NumberETLW1616C82E
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/28/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/28/2022
Supplement Date Received by Manufacturer12/06/2022
Initial Report FDA Received Date12/05/2022
Supplement Report FDA Received Date12/16/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/13/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"SEE H10."; SEE H10.
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient Age56 YR
Patient SexMale
Patient Weight84 KG